Title of article :
Transient solution of an M/M/1 queue with catastrophes
Author/Authors :
B. Krishna Kumar، نويسنده , , D. Arivudainambi، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2000
Pages :
8
From page :
1233
To page :
1240
Abstract :
A transient solution for the system size in the M/M/1 queueing model with the possibility of catastrophes at the service station is derived in the direct way. Asymptotic behavior of the probability of the server being idle and mean queue size are discussed. Steady-state probabilities are also obtained.
Keywords :
Catastrophe , Steady-state probabilities , System size , Queueing networks
Journal title :
Computers and Mathematics with Applications
Serial Year :
2000
Journal title :
Computers and Mathematics with Applications
Record number :
918793
Link To Document :
بازگشت